# SDR RU3A1019

- Difficulty date: August 23, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N81
- Make and model: Beech 300BEECH
- Aircraft serial: FF16
- Aircraft time: 13,327 hours, 7,004 cycles
- Engine: Pwa PT6A60A
- Engine time: 11,879 hours
- Propeller: Hartzl HCB4MP3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Shaft Seal
- Part number: AS3209041
- Condition: Cut
- Location: Nr 2 Engine
- Part time: 1 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

IN CRUISE AT 17,000 FT CREW MEMBER NOTICED OIL COMING OUT OF NUMBER 2 ENGINE.  OIL PRESSURE WAS FLUCTUATING BELOW 60 PSI.  ENGINE WAS SHUT AND CREW LANDED AIRCRAFT.  MAINTENANCE FOUND PROP SHAFT SEAL CUT P/N AS 3209-041.
